# SDR 2008UALA00502

- Difficulty date: January 27, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 61,200 hours, 17,749 cycles
- Engine: Pwa PW2037
- Engine time: 52,511 hours, 18,035 cycles
- System (JASC): 8300 · Accessory Gearboxes
- Part: Gearbox
- Condition: Making Metal
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L ENG PRI CONT EICAS MSG DISPLAYED AND NO IND SEC TOOK OVER.  INTERNAL GEARBOX FAILURE INDICATED BY LARGE CHUNKS OF METAL ON CHIP DETECTORS.
